Rouault, Alain
Lois de Zipf et sources markoviennes
Annales de l'I.H.P. Probabilités et statistiques, Tome 14 (1978) no. 2 , p. 169-188
Zbl 0404.60072 | MR 507732
⇒ un erratum à cet article Errata de l'article A. Rouault
URL stable : http://www.numdam.org/item?id=AIHPB_1978__14_2_169_0

Bibliographie

[1] K.B. Athreya, P.E. Ney, Branching processes, Springer-Verlag, 1972. MR 373040 | Zbl 0259.60002

[2] B. Brainerd, On the relation between types and tokens in a litterary text. J. Appl. Prob., t. 9, 1972, p. 507-518. MR 353502 | Zbl 0239.62064

[3] B.M. Hill, The rank-frequency form of Zipf's law. J. Amer. Stat. Assoc., vol. 69, no. 348, 1974, p. 1017-1026. MR 426242 | Zbl 0301.60011

[4] Hill-Woodroofe stronger forms of Zipf's law. J. Amer. Stat. Assoc., vol. 70, no. 349, 1975, p. 212-219. MR 440763 | Zbl 0326.92014

[5] B.M. Hill, M. Woodroofe, On Zipf's law. J. of Appl. Prob., t. 12, 1975, p. 425-434. MR 440764 | Zbl 0343.60012

[6] S. Karlin, Central limit theorems for certain infinite urn schemes. J. of Math. and Mech., vol. 17, no 4, 1967, p. 373-401. MR 216548 | Zbl 0154.43701

[7] B. Mandelbrot, On the theory of word frequencies and on related markovian models of discourse. Symposium an Applied Mathem., vol. XII, 1962.

[8] D.N. Mcneil, Estimating an author's vocabulary. J. of Amer. Stat. Assoc., vol. 68, no. 341, 1973, p. 92-96. MR 373124

[9] C.J. Mode, Multitype branching processes. American Elsevier, New York, 1971. MR 279901 | Zbl 0219.60061

[10] S.S. Wilks, Mathematical Statistics. Wiley, New York, London, 1962. MR 144404 | Zbl 0173.45805